bannednutritionnapsgear
samsonsteroidify
roidvisor
ultimapharmaceuticalspharmaladyosgear

Prami Insomnia

Rayjaycarter56

New member
Member
Ive been running prami .25 mg EOD for the past 4 weeks as i was running deca 250 mg and test 375 mg/week, by the 2nd week i started getting insane insomnia,but weirdly only on days i trained.
So i increased my cardio to 35 mins on weight training days and 25 on non training days steady state.
But even after eliminating deca out of my cycle, probably every other factor i still have this insomnia.
Only to recently discover that prami can very well cause it too ,now my main concern is that should i directly stop taking it? Or should i taper it off?
 

servicemangler

Senior Member
Member
Try tren for insomnia I slept maybe 2hrs a night for 8 weeks (relentless) some people react differently than others. I thinks it would be wise and quit ASAP
 

RoboGainz

Senior Member
Member
Prami comes with many sides for most. I would highly recommend caber over prami. Not many use prami
 
Last edited:
Top